Forum

× Welcome click the New Topic button to post

Bleeding After 4th Dose of BCG

1 year 2 months ago #55493 by JJN63
I am a 54 y.o. male who was diagnosed in Feb 2018 and have had two TURBT and then started BCG in May. The first three doses were not pleasant but I had no big side effects except for blood in my urine for 2-4 days afterwards. Before the 4th dose, the P.A. at my urologist office who has been administering the BCG even commented on how clear my urine was and seemed very happy about that. That must have jinxed me, because that 15 days ago on June 11th and I still have blood in my urine since that day's dose 4. I have been unable to get my doses the last two Mondays because of blood in my urine sample. I know blood in my urine this long is unusual but my urologist doesn't seem too concerned, saying there is probably just some scab that broke open or something. I asked them if coffee or the nicotine I'm chewing could be exacerbating this and they don't think so. I know I should quit the nicotine gum even though it is not a "known carcinogen." Does anyone have any other advice or insight? Thanks very much.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 1391 Guests 
DougG's AvatarDougG

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 3 Today Total Answered: 7 Latest User: Livelife123
Yesterday Total Opened: 0 Yesterday Total Answered: 0
Total Posts: 52650 Total Subjects: 6842 Total Users: 8402
Powered by Kunena Forum